# SDR 07FDEA02019

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT T/R FWD LATCH MOUNT BRACKET GOUGED.  COMPLIED WITH EA NR 6-7830-110748 EXHAUST, NR 2 ENGINE LT TR FWD LATCH MOUNT BRACKET GOUGED.  COMPLIED WITH EA NR 6-7830-110747 EXHAUST, NR 1 ENGINE LT TR-FWD LATCH MOUNT BRACKET GOUGED.
